In recent years, the role ofimmune checkpoint inhibitors(ICIs)has become crucial in cancer therapy. However, ICIs are known to trigger a wide variety of autoimmune side effects, termed immune-related adverse events(irAEs), which can influence multiple organs. Hypophysitis induced by ICIs, which is defined as the inflammation of the pituitary gland and is the cause ofhypopituitarism, is one ofthe important toxicities, because it can be life-threatening event when it is not diagnosed or managed properly. Therefore, ICIs-induced hypophysitis should be recognized as one ofthe oncologic emergencies. Symptoms, laboratory data, hormone level measurement, and pituitary magnetic resonance imaging are necessary for diagnosis. It should be taken into consideration that types of agents in ICIs have an effect on patterns of symptoms, onset timing, and hormone deficiencies. Replacement of appropriate hormones according to severity is fundamental strategy. Patient education especially about sick day rules is vital, because adrenal insufficiency secondary to adrenocorticotropic hormone deficiency usually remains permanently. There is no established predictive biomarker for irAEs yet. Thus, for an early awareness of the symptoms ofirAEs and a proper management in clinical practice, interprofessional collaboration among oncologists, endocrinologists, nurses, pharmacists, and other health care workers must be essential.